# SDR AALA991751

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1756
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

MIA - FLT 1769 - ON CLIMB-OUT FROM MIA, NR 2 ENGINE COMPRESSOR STALLS PASSING 12,000 FOOT CLIMB POWER.  AIRCRAFT RETURNED AND LANDED MIA WITHOUT FURTHER INCIDENT.  ALL INDICATIONS NORMAL WITH ENGINE AT IDLE FOR THREE MINUTES PRIOR TO ENGINE SHUTDOWN.  AIRCRAFT FERRIED TO DFW FOR ENGINE CHANGE.  ARRIVED AND LANDED DFW T9551/19 WITHOUT INCIDENT.  REPLACED NR 2 ENGINE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
